Aa
A
A
Close
Avatar universal
Type 2 diabetes and very high triglycerides-2000.
My triglyceride leve is very high-2000. I don't know what to do or what any symptoms are.Can you helpand tell me something that could happen to me?
Cancel
1 Answers
Page 1 of 1
Avatar universal
There are no symptoms to high triclycerides. But the results longterm could be serious, so you should talk to your doctor and see if medication is called for. High cholesterol, unfortunately, as well as high blood pressure, comes with the territory with type 2 diabetes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
2 hrs ago
649848 tn?1484935765
Blank
Barb135 commented on KeeLolo's status
Dec 10
296076 tn?1371338074
Blank
melimeli BRING BACK THE NEWSFEED! Comment
Dec 06
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank
Diabetes - Type 2 Community Resources
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank